# SDR 009081

- Difficulty date: November 27, 2003
- Submitted: November 27, 2003
- Operation: Air carrier
- Aircraft: N146
- Make and model: Saab SF340A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4528 FROM PIT TO HGR AFTER T/O ON GEAR RETRACT, FI STOP OPEN LIGHT ILLUM.  CREW WAS ADVISED TO RETURN TO FIELD.  AC RETURNED TO FIELD WITH NO INCIDENT.
